The recommended first drug to use in treatment of high blood pressure is a thiazide diuretic. However, your doctor may feel another drug or combination of drugs is better for you based on your overall medical profile. You need to discuss your hair loss with your doctor and other possible treatments or solutions for your blood pressure.
Q:My hair is thinning since I’ve been on high blood pressure medications. What can I do to prevent it? I was informed that beta-blockers such as metoprolol might cause hair loss. I was also informed that, cardiologists no longer consider beta blockers as the best choice for first time treatment of high blood pressure. What do you think?
A:Beta-blockers and many other medicines can cause hair loss. Fortunately, there are other medicines that you can use to treat your high blood pressure. You might want to consider Resperate. It has no side effects and has been clinically proven to lower blood pressure. If you haven’t already, make the necessary lifestyle changes. For example, dropping extra weight can make a big difference.